# SDR AALA990748

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME DENTED STATION 1090 BETWEEN STRINGER 26L AND 27L.  REMOVED DAMAGE AND REPAIRED PER SRM 53-10-4 FIGURE 1 PAGES 3, 4, 5.  (M)
